Alert archive / California / Flash Flood Warnings in 2011

Flash Flood Warning 1, NWS Phoenix, AZ

July 6, 2011Imperial County, California

NWS Phoenix, AZ issued this flash flood warning at Jul 6, 2011, 4:40 PM PDT for Imperial County, California. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2011, 4:40 PM PDT (23:40 UTC)
Expired
Jul 6, 2011, 5:45 PM PDT
In force
65 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Imperial County, CA

The radar

The San Diego radar (KNKX), 98 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 11.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-481 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WGUS55 KPSR 062340
FFWPSR
CAC025-070045-
/O.NEW.KPSR.FF.W.0001.110706T2340Z-110707T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
440 PM PDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
  THIS INCLUDES THE CITIES OF...PLASTER CITY...OCOTILLO...

* UNTIL 545 PM PDT

* AT 434 PM PDT...FLASH FLOODING WAS LIKELY FROM THUNDERSTORMS OVER 
THE WARNED AREA.  PARTICULARLY IN THE COYOTE MOUNTAINS AND NEARLY 
PORTIONS OF THE IMPERIAL HIGHWAY OR STATE ROUTE 2 JUST NORTHWEST OF 
OCOTILLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3291 11612 3292 11584 3263 11579 3261 11605
      3261 11609 3262 11611

$$

HV
2 follow-up statements
072 
WGUS75 KPSR 070017
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
517 PM PDT WED JUL 6 2011

CAC025-070045-
/O.CON.KPSR.FF.W.0001.000000T0000Z-110707T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IMPERIAL CA-
517 PM PDT WED JUL 6 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM PDT FOR
SOUTHWESTERN IMPERIAL COUNTY...

THE IMPERIAL HIGHWAY...6 TO 8 MILES NORTHWEST OF THE TOWN OCOTILLO 
WAS HIT WITH EXTREMELY HEAVY RAIN FROM A FEW THUNDERSTORMS BETWEEN 
430 PM AND 5 PM. WEATHER RADAR SHOWED NEARLY 2 INCHES OF RAIN PER 
HOUR WAS DETECTED IN THE AREA.  AT 510 PM...THUNDERSTORMS HAD 
WEAKENED...HOWEVER THERE IS ALWAYS A LAG EFFECT BETWEEN HEAVY 
RAIN AND HEAVY RUNOFF MOVING THROUGH DESERT WASHES. 

THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT FOR PORTIONS OF 
IMPERIAL COUNTY...ALONG THE IMPERIAL HIGHWAY 6 TO 8 MILES NORTHWEST 
OF THE TOWN OF OCOTILLO. MOTORISTS TRAVELING SHOULD BE PREPARED FOR 
POSSIBLE WASH FLOODING ACROSS THE HIGHWAY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLASTER CITY
AND OCOTILLO

LAT...LON 3291 11612 3292 11584 3263 11579 3261 11605
      3261 11609 3262 11611

$$

HV
394 
WGUS75 KPSR 070049
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
549 PM PDT WED JUL 6 2011

CAC025-070056-
/O.EXP.KPSR.FF.W.0001.000000T0000Z-110707T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IMPERIAL CA-
549 PM PDT WED JUL 6 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN IMPERIAL 
COUNTY...

THE FLASH FLOOD WARNING ISSUED EARLIER FOR PORTIONS OF FAR SOUTHWEST 
IMPERIAL COUNTY...ALONG THE IMPERIAL HIGHWAY 6 TO 8 MILES NORTHWEST 
OF THE TOWN OF OCOTILLO EXPIRED.  THIS IS REMOTE DESERT SO NO 
INFORMATION ON FLOODING WAS RECEIVED.  HOWEVER...THERE IS ALWAYS A 
TIME LAG EFFECT BETWEEN HEAVY RAIN AND DESERT WASH RUNOFF. MOTORISTS 
TRAVELING ON THE IMPERIAL HIGHWAY THROUGH 7 PM SHOULD REMAIN ALERT 
FOR POSSIBLE WATER ON THE ROADWAY.

LAT...LON 3291 11612 3292 11584 3263 11579 3261 11605
      3261 11609 3262 11611

$$

HV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:55 PM PDT, 45 minutes earlier.

Area forecast discussion, Jul 6, 3:55 PM PDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
355 PM MST WED JUL 6 2011

.SYNOPSIS...
SOME MOISTURE IS STILL MOVING OVER ARIZONA AND SOUTHEAST CALIFORNIA
FROM THE SOUTHEAST IN THE CLOCKWISE FLOW AROUND HIGH PRESSURE ALOFT
OVER NEW MEXICO. THIS MEANS A CONTINUED CHANCE OF MAINLY AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN EAST
AND SOUTHEAST OF THE GREATER PHOENIX AREA. DRIER AIR IS EXPECTED TO
GRADUALLY MOVE INTO THE DESERT AREAS WITH ONLY A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS IN THE LATE AFTERNOONS AND EVENINGS THROUGH
EARLY NEXT WEEK. ENOUGH DRIER AIR IS EXPECTED TO MOVE OVER SOUTHEAST
CALIFORNIA AND MOST OF SOUTHWEST ARIZONA TO KEEP THUNDERSTORMS OUT OF
THAT AREA THURSDAY THROUGH EARLY NEXT WEEK. IT IS ALSO EXPECTED TO
BE WARMER BEGINNING THURSDAY.

&&

.DISCUSSION...
...LESS THUNDERSTORMS EXPECTED...

THERE WAS AN ISOLATED THUNDERSTORM OR TWO OVER SOUTHERN GILA COUNTY
WITH SOME CLOUDINESS FROM THE THUNDERSTORMS OVER SOUTHERN GILA
COUNTY AT MID AFTERNOON TODAY. IT WAS SUNNY ACROSS THE REST OF THE
AREA AT MID AFTERNOON. TEMPERATURES WERE GENERALLY 3 TO 6 DEGREES
LOWER COMPARED WITH THE SAME TIME YESTERDAY. OVERALL...DEWPOINT
TEMPERATURES SHOWED LITTLE CHANGE. WIND WAS GENERALLY FROM THE
SOUTHWEST AND WEST 10 TO 20 MPH IN SOUTH-CENTRAL ARIZONA INCLUDING
THE GREATER PHOENIX AREA AND LIGHT MOSTLY FROM THE EAST ALONG THE
LOWER COLORADO RIVER VALLEY AND IN SOUTHEAST CALIFORNIA.

AS NOTED IN THE PARAGRAPH ABOVE...OUR TEMPERATURES ARE LOWER TODAY
THAN YESTERDAY. THUS...DESPITE THE AIRMASS STILL BEING QUITE MOIST
AND UNSTABLE...WE DO NOT HAVE QUITE AS MUCH POTENTIAL FOR
THUNDERSTORMS IN THE DESERT AREAS INCLUDING THE GREATER PHOENIX AREA
THIS AFTERNOON AND EVENING AS YESTERDAY.

THUNDERSTORMS THAT FORM OVER SOUTHEAST ARIZONA STILL COULD SEND
STRONG GUSTY OUTFLOW WINDS TO GENERATE BLOWING DUST OVER PINAL
COUNTY INCLUDING CASA GRANDE...AND POSSIBLY INTO THE GREATER PHOENIX
AREA...BUT PROBABLY NOT TO THE MAGNITUDE OF LAST NIGHT. THUS...HAVE
KEPT THE INHERITED FORECAST FOR THIS EVENING OF A CHANCE OF SHOWERS
AND THUNDERSTORMS OVER THE HIGHER TERRAIN EAST OF THE GREATER
PHOENIX AREA AND ONLY A SLIGHT CHANCE OF THUNDERSTORMS FROM
SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA WEST ACROSS
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA.

HIGH PRESSURE ALOFT CENTERED OVER NEW MEXICO IS EXPECTED TO MOVE
EAST TO THE SOUTHERN UNITED STATES THIS WEEKEND AND REMAIN THERE AT
LEAST THROUGH EARLY NEXT WEEK. MEANWHILE...SOUTHEAST CALIFORNIA AND
MOST OF SOUTHWEST ARIZONA ARE EXPECTED TO BECOME MORE UNDER THE
INFLUENCE OF THE WEAK SOUTHERN END OF A PACIFIC LOW PRESSURE SYSTEM
THAT IS EXPECTED TO DEVELOP NEAR THE WEST COAST.

ENOUGH DRIER AIR FROM THE SOUTHWEST CIRCULATING AROUND THE PACIFIC
LOW PRESSURE SYSTEM IS EXPECTED TO MOVE OVER SOUTHEAST CALIFORNIA
AND MOST OF SOUTHWEST ARIZONA TO KEEP THUNDERSTORMS OUT OF MOST OF
THOSE AREAS THURSDAY THROUGH EARLY NEXT WEEK.

THERE IS STILL A POSSIBILITY OF SOME BLOWING DUST IN THE
SOUTH-CENTRAL ARIZONA DESERT AREAS LATE THURSDAY AFTERNOON AND
THURSDAY EVENING. HOWEVER...THERE IS ONLY A SLIGHT CHANCE OF EVENING
THUNDERSTORMS IN THE SOUTH-CENTRAL ARIZONA DESERT AREAS INCLUDING
THE GREATER PHOENIX AREA THE REST OF THE WEEK AND EARLY NEXT WEEK.
IT IS ALSO EXPECTED TO BE WARMER BEGINNING THURSDAY.

ENOUGH MOISTURE IS EXPECTED TO CONTINUE CIRCULATING AROUND THE HIGH
PRESSURE SYSTEM FOR A SLIGHT CHANCE TO CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE HIGHER TERRAIN EAST OF THE GREATER PHOENIX
AREA THE REST THE WEEK THROUGH EARLY NEXT WEEK.
&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA AIRFIELDS...
LINGERING SUSPENDED DUST CONTINUES TO LINGER THIS AFTERNOON AND WILL
LIKELY CONTINUE TO CAUSE DECREASED VISIBILITY AND A HAZE THROUGH
THIS EVENING. OTHERWISE...WINDS WILL BE LIGHT FAVORING WESTERLY
DIRECTIONS. DECREASED POSSIBILITY OF THUNDERSTORMS OVER THE METRO
AREA TONIGHT...WITH OUTFLOWS FROM DISTANT STORMS POSSIBLE TO REACH
PHOENIX AREA AIRFIELDS AFTER 00Z.

SOUTHEAST CALIFORNIA INCLUDING KIPL...AND KBLH AIRFIELDS...
SKIES HAVE DRASTICALLY CLEARED THROUGHOUT THE DAY TODAY AND MAY
REDEVELOP TONIGHT WITH DISTANT THUNDERSTORMS. AFTERNOON STORM
DEVELOPMENT IS MORE LIKELY OVER HIGHER TERRAIN AND NOT AS LIKELY TO
BE AS WIDESPREAD AND POTENT AS LAST NIGHT. WINDS WILL BE LIGHT
THROUGH THE PERIOD FAVORING SOUTH AND SOUTHWESTERLY DIRECTIONS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
WILL SEE AN OVERALL TYPICAL JULY PATTERN IN PLACE...BUT WITH SOME
DRIER AIR OVER SOUTHWEST ARIZONA AND ESPECIALLY SOUTHEAST
CALIFORNIA. NO SIGNIFICANT WIND IS EXPECTED ANY GIVEN DAY.
HOWEVER...SLIGHT CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE MOSTLY IN
SOUTH-CENTRAL ARIZONA MAINLY IN THE LATE AFTERNOONS AND EVENINGS
WITH BRIEF PERIODS OF GUSTY OUTFLOW WINDS LIKELY WITH BLOWING DESERT
DUST. MINIMUM HUMIDITY WILL BE IN THE MID TWENTIES WITH FAIR TO GOOD
OVERNIGHT EXPECTED.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...ELLIS
AVIATION...CDEWEY
FIRE WEATHER...CDEWEY
Hazardous weather outlook, Jul 6, 6:38 AM PDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
638 AM MST WED JUL 6 2011

AZZ021>023-026>028-071400-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
638 AM MST WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE GUSTY WINDS IN EXCESS OF
50 MPH...DENSE BLOWING DUST...LOCALLY HEAVY RAINFALL. THE MOST
SIGNIFICANT WIND AND BLOWING DUST WILL BE IN MARICOPA COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY. THE MOST SIGNIFICANT HAZARDS INCLUDE STRONG
GUSTY WINDS IN EXCESS OF 50 MPH...DENSE BLOWING DUST...LOCALLY HEAVY
RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-071400-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
638 AM MST WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE GUSTY WINDS IN EXCESS OF
50 MPH...LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS EVERY
DAY. THE PRIMARY HAZARDS WILL BE GUSTY WINDS IN EXCESS OF 50
MPH...LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025-CAZ030>033-071400-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
638 AM MST WED JUL 6 2011 /638 AM PDT WED JUL 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS
ARE STRONG GUSTY WINDS IN EXCESS OF 50 MPH...DENSE BLOWING
DUST...LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS THURSDAY...WITH A SLIGHTLY REDUCED CHANCE EACH DAY FROM
FRIDAY INTO THE WEEKEND. BY NEXT MONDAY THE THREAT FOR STORMS WILL BE
MINIMAL...AS DRIER AIR WILL SPREAD INTO THE AREA. THE PRIMARY HAZARDS
ARE GUSTY WINDS IN EXCESS OF 50 MPH...DENSE BLOWING DUST...LOCALLY
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 6, 4:09 PM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
409 PM MST WED JUL 6 2011

CAZ033-070000-
IMPERIAL CA-
409 PM PDT WED JUL 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST IMPERIAL COUNTY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA

UNTIL 500 PM PDT

AT 359 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORMS WITH EXTREMELY HEAVY RAIN NEAR MOUNTAIN SPRING
AND OCOTILLO...MOVING NORTHWEST AT 5 MPH.

THE AIRMASS IS EXTREMELY WET. ANY THUNDERSTORM RAIN WILL PRODUCE
AMOUNTS OF AN INCH PER HOUR...POSSIBLY MORE. THE DESERT CANYONS NEAR
INTERSTATE 8 AROUND OCOTILLO...AND THE COYOTE MOUNTAINS ALONG STATE
ROUTE 2 ARE VULNERABLE TO HEAVY RAIN AND POSSIBLE HEAVY RUNOFF.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHWESTERN IMPERIAL COUNTY...

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3270 11611 3306 11611 3312 11592 3263 11583
      3260 11608 3263 11612 3269 11612
TIME...MOT...LOC 2306Z 146DEG 4KT 3271 11607

HV

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 5:19 PM PDTSpecial Weather StatementPSRImperial41 min
Jul 5, 10:41 PM PDTSevere Thunderstorm WarningPSRImperial40 min
Jul 6, 12:40 AM PDTAreal Flood AdvisoryPSRRiverside110 min

Nearby

Flash Flood Warnings in California, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.